MAUDE Adverse Event Report: FRESENIUS KABI USA, LLC IVENIX, INC.; LVP BLOOD PRODUCTS ADMINISTRATION SET, DUAL-INLET, LOW-SORBING, Y-SITE, MESH FIL

FRESENIUS KABI USA, LLC IVENIX, INC.; LVP BLOOD PRODUCTS ADMINISTRATION SET, DUAL-INLET, LOW-SORBING, Y-SITE, MESH FIL
Model Number SET-0014-1
Medical Device Problem Codes Obstruction of Flow (2423); No Apparent Adverse Event (3189)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/05/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
N/a.
 
Event or Problem Description
The following has been reported: nurse reported: "rn called cis to bedside for issue with infusing blood.Blood set described to have been primed appropriately via backprime on the pump.Witnessed continuous upstream occlusion alarm.Rn attempted to troubleshoot via backprime which also maintained continuous occlusion.Attempted to prime blood product manually using flow dial (disconnected from patient) and prbcs very slow to advance.Attempted to infuse on a different pump with same alarm.Changed to a new blood set and successfully primed/infused blood.Continuous occlusion alarm.Resolved by changing to new admin set.Drug used: prbc.Patient harm: no".As it was full of a blood product it had to be discarded.A preliminary review of the logs identified the following issue: tubing set error (clogged admin set).An active infusion was not stopped.Reporting as a conservative measure.No adverse effects were reported.Additional information is needed to complete the investigation.

Brand Name
IVENIX, INC.
Common Device Name
LVP BLOOD PRODUCTS ADMINISTRATION SET, DUAL-INLET, LOW-SORBING, Y-SITE, MESH FIL
Manufacturer (Section D)
FRESENIUS KABI USA, LLC
50 high street
suite 50
north andover MA 01845
Manufacturer (Section G)
FRESENIUS KABI LLC
50 high street
suite 50
north andover MA 01845
Manufacturer Contact
rebecca mccandless
3 corporate drive
lake zurich, IL 60047-8930
MDR Report Key25233827
Report Number3014732157-2026-02235
Device Sequence Number5105379
Product Code FPA
UDI-Device Identifier00811505030030
UDI-Public00811505030030
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
K183311
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 05/28/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Model NumberSET-0014-1
Device Catalogue NumberSET-0014-1
Device Lot NumberFA25B17134
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/05/2026
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date05/20/2026
Supplement Report FDA Received Date05/28/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured02/17/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown